Browse Title Index


 
Issue Title
 
Vol 9, No 2 (2018) Generalized Turan-Type Inequalities for the \((q,k)\)-Polygamma Functions Abstract   PDF
Kwara Nantomah
 
Vol 9, No 4 (2018) Geometric Means and Tracy-Singh Products for Positive Operators Abstract   PDF
Arnon Ploymukda, Pattrawut Chansangiam
 
Vol 9, No 3 (2018) Global Best Approximate Solutions for Set Valued Contraction in \(b\)-metric Spaces with Applications Abstract   PDF
Azhar Hussain, Tanzeela Kanwal, Ahmed Al-Rawashdeh
 
Vol 3, No 2 (2012) Global Existence and Blow-up of Solutions to a Quasilinear Parabolic Equation with Nonlocal Source and Nonlinear Boundary Condition Abstract   PDF
Zhoujin Cui, Pinneng Yu, Huilin Su
 
Vol 10, No 1 (2019) Hermite-Hadamard Type Inequalities via the Montgomery Identity Abstract   PDF
Muhammad Adil Khan, Yousaf Khurshid, Yu-Ming Chu
 
Vol 8, No 2 (2017) Hybrid Uncertainties Modeling for Production Planning Problems Abstract   PDF
Hamijah Mohd. Rahman, Nureize Arbaiy, Pei-Chun Lin
 
Vol 1, No 2 (2010) IF-dimension of Modules Abstract   PDF
Najib Mahdou, Mohammed Tamekkante
 
Vol 7, No 4 (2016) Impacts of Government Spending Shock on Vietnamese Macroeconomic Aggregate Variables: DSGE and SVAR Models Abstract   PDF
Giang Vu, Trang Nguyen, Thanh Duong, Duc Pham-Hi
 
Vol 3, No 1 (2012) Inclusion of Loops into Lie Groups: Infinitesimal Characteristics Abstract   PDF
L. Sbitneva
 
Vol 7, No 2 (2016) Inequalities for Certain Ratios Involving the \((p,k)\)-Analogue of the Gamma function Abstract   PDF
Kwara Nantomah
 
Vol 4, No 2 (2013) Inequalities for the Incomplete Exponential Integral Functions Abstract   PDF
Banyat Sroysang
 
Vol 9, No 3 (2018) Inequalities of Hardy type for Jackson Nörlund Integrals Abstract   PDF
Naheed Ashraf, Khuram Ali Khan, Shakila Mobeen, Ammara Nosheen
 
Vol 2, No 2 & 3 (2011) Initial Time Difference Quasilinearization Method in Banach Space Abstract   PDF
Coşkun Yakar
 
Vol 5, No 1 (2014) Interpolating Some Classes of Operators between Families Abstract   PDF
Alexi Quevedo Suárez
 
Vol 3, No 1 (2012) Interrelations between Annihilator, Dual and Pseudo-$H$-algebras Abstract   PDF
Marina Haralampidou
 
Vol 4, No 1 (2013) Invariant Submanifolds of Sasakian Manifolds Admitting Semi-symmetric Metric Connection Abstract   PDF
B. S. Anitha, C. S. Bagewadi
 
Vol 9, No 2 (2018) Inverse Problem for Determination of An Unknown Coefficient in the Time Fractional Diffusion Equation Abstract   PDF
Ali Demir, Mine Aylin Bayrak
 
Vol 10, No 2 (2019) Iterative Methods for Solving the Proximal Split Feasibility Problems Abstract   PDF
Manatsawin Mamat, Raweerote Suparatulatorn, Prasit Cholamjiak
 
Vol 3, No 2 (2012) Iterative Operator-splitting Methods with Embedded Discretization Schemes Abstract   PDF
Jürgen Geiser
 
Vol 9, No 2 (2018) Klein-Gordon-Maxwell System with Partially Sublinear Nonlinearity Abstract   PDF
Lin Li, Shang-Jie Chen, Shu-Zhi Song
 
Vol 2, No 1 (2011) $k$-Tuple Total Domination in Supergeneralized Petersen Graphs Abstract   PDF
Adel P. Kazemi, Behnaz Pahlavsay
 
Vol 9, No 2 (2018) Laplacian Minimum Covering Randic Energy of A Graph Abstract   PDF
M.R. Rajesh Kanna, R. Jagadeesh
 
Vol 1, No 1 (2010) Lexicographic Preferences Induced in Asymmetric Information Environments Abstract   PDF
Debora Di Caprio, Francisco J. Santos-Arteaga
 
Vol 9, No 4 (2018) Logarithmically Complete Monotonicity of Certain Ratios Involving the \(k\)-Gamma Function Abstract   PDF
Kwara Nantomah, Li Yin
 
Vol 5, No 2 (2014) Lower order eigenvalues of the Schrodinger operator Abstract   PDF
Bingqing Ma
 
Vol 10, No 1 (2019) Mixed Energy of a Mixed Hourglass Graph Abstract   PDF
Olayiwola Babarinsa, Hailiza Kamarulhaili
 
Vol 4, No 1 (2013) Morphisms of Vector Groupoids Abstract   PDF
Vasile Popuţa, Gheorghe Ivan
 
Vol 9, No 1 (2018) New Common Coupled Coincidence Point Theorems for Generalized Weakly Contraction Mappings with Applications to Dynamic Programming Abstract   PDF
Phumin Sumalai, Poom Kumam, Chatuphol Khaofong, Juan Martinez-Moreno
 
Vol 9, No 3 (2018) New Cubic B-spline Approximation for Solving Non-linear Singular Boundary Value Problems Arising in Physiology Abstract   PDF
Muhammad Kashif Iqbal, Muhammad Abbas, Nauman Khalid
 
Vol 9, No 2 (2018) New Fixed Point Results via \(C\)-class Functions in \(b\)-Rectangular Metric Spaces Abstract   PDF
Arslan Hojat Ansari, Hassen Aydi, P. Sumati Kumari, Isa Yildirim
 
Vol 9, No 3 (2018) Nonlinear Parabolic Operators with Perturbed Coefficients Abstract   PDF
Lutz Recke, Lubomira Softova
 
Vol 9, No 2 (2018) Note on \((i,j)\)-Distance Graph of a Graph Abstract   PDF
P. S. Hemavathi, V. Lokesha
 
Vol 1, No 2 (2010) Numerical Approximation of Fractional Burgers Equation Abstract   PDF
A. Guesmia, N. Daili
 
Vol 9, No 3 (2018) Numerical Modeling of SEIR Measles Dynamics with Diffusion Abstract   PDF
Nauman Ahmed, M. Rafiq, M. A. Rehman, Mubasher Ali, M. O. Ahmad
 
Vol 10, No 1 (2019) Numerical Solution of 2-point Boundary Value Problem by Subdivision Scheme Abstract   PDF
G. Kanwal, A. Ghaffar, M. M. Hafeezullah, S. A. Manan, M. Rizwan, G. Rahman
 
Vol 9, No 3 (2018) Numerical Solution of Modified Forms of Camassa-Holm and Degasperis-Procesi Equations via Quartic B-Spline Collocation Method Abstract   PDF
Imtiaz Wasim, Muhammad Abbas, Muhammad Kashif Iqbal
 
Vol 1, No 3 (2010) On $\tau_M$-Semilocal Modules and Rings Abstract   PDF
Y. Talebi, T. Amoozegar, Zh. Mansoury
 
Vol 5, No 1 (2014) On a Ahlfors-Denjoy Type Result Abstract   PDF
Roberto Contreras J., Arnoldo Bezanilla L.
 
Vol 8, No 3 (2017) On a Generalized Zero-divisor Graph of a Commutative Ring with Respect to an ideal Abstract   PDF
Priyanka Pratim Baruah, Kuntala Patra
 
Vol 3, No 3 (2012) On Approximative Atomic Decompositions in Banach Spaces Abstract   PDF
S. K. Kaushik, S. K. Sharma
 
Vol 7, No 3 (2016) On Asymptotically Lacunary Statistical Equivalent Double Sequences of Fuzzy Numbers Abstract   PDF
Chirasak Mongkolkeha, Phatiphat Thounthong, Poom Kumam
 
Vol 8, No 3 (2017) On Automorphisms and Wreath Products in Crossed Modules Abstract   PDF
M. A. Dehghani, B. Davvaz
 
Vol 3, No 2 (2012) On Cesàro Sequence Space defined by an Orlicz Function Abstract   PDF
Indu Bala
 
Vol 8, No 3 (2017) On Complex $\eta $-Einstein Normal Complex Contact Metric Manifolds Abstract   PDF
Aysel - Turgut Vanli, Inan - Unal
 
Vol 3, No 3 (2012) On Frames in Banach Spaces Abstract   PDF
L. K. Vashisht
 
Vol 9, No 4 (2018) On F-\(\alpha\)-Geraghty Contractions Abstract   PDF
Jiraporn Janwised, Duangkamon Kitkuan, Pheerachate Bunpatcharacharoen
 
Vol 8, No 1 (2017) On Generalization of Fejer Type Inequalities Abstract   PDF
Mohsen Rostamian Delavar, M. De La Sen
 
Vol 9, No 2 (2018) On Generalization of \(\phi\)-\(n\)-Absorbing Ideals in Commutative Rings Abstract   PDF
Pairote Yiarayong, Manoj Siripitukdet
 
Vol 8, No 3 (2017) On Generalized Absolute Riesz Summability Method Abstract   PDF
Bağdagül Kartal
 
Vol 6, No 2 (2015) On Hyponormal Toeplitz Operators with Trigonometric Polynomial Symbols Abstract   PDF
Ambeswar Phukon
 
101 - 150 of 258 Items << < 1 2 3 4 5 6 > >> 


eISSN 0975-8607; pISSN 0976-5905